Existence results for Langevin fractional differential inclusions involving two fractional orders with four-point multiterm fractional integral boundary conditions. (English) Zbl 1276.26008

Summary: We discuss the existence of solutions for Langevin fractional differential inclusions involving two fractional orders with four-point multiterm fractional integral boundary conditions. Our study relies on standard fixed point theorems for multivalued maps and covers the cases when the right-hand side of the inclusion has convex as well as nonconvex values. Illustrative examples are also presented.


26A33 Fractional derivatives and integrals
34K37 Functional-differential equations with fractional derivatives
Full Text: DOI


[1] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives, (1993), Yverdon, Switzerland: Gordon and Breach Science Publishers, Yverdon, Switzerland · Zbl 0818.26003
[2] Podlubny, I., Fractional Differential Equations. Fractional Differential Equations, Mathematics in Science and Engineering, 198, (1999), San Diego, CA, USA: Academic Press, San Diego, CA, USA
[3] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations. Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204, (2006), Amsterdam, The Netherlands: Elsevier Science, Amsterdam, The Netherlands · Zbl 1092.45003
[4] Sabatier, J.; Agrawal, O. P.; Machado, J. A. T., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, (2007), Dordrecht, The Netherlands: Springer, Dordrecht, The Netherlands · Zbl 1116.00014
[5] Lakshmikantham, V.; Leela, S.; Vasundhara Devi, J., Theory of Fractional Dynamic Systems, (2009), Cambridge, UK: Cambridge Academic Publishers, Cambridge, UK · Zbl 1188.37002
[6] Baleanu, D.; Golmankhaneh, A. K.; Golmankhaneh, A. K., Fractional Nambu mechanics, International Journal of Theoretical Physics, 48, 4, 1044-1052, (2009) · Zbl 1170.70009
[7] Ahmad, B.; Ntouyas, S. K., Nonlinear fractional differential equations and inclusions of arbitrary order and multi-strip boundary conditions, Electronic Journal of Differential Equations, 2012, 98, 1-22, (2012) · Zbl 1253.26003
[8] N., Nyamoradi; Javidi, M., Existence of multiple positive solutions for fractional differential inclusion with m-point boundary conditions and two fractional orders, Electronic Journal of Differential Equations, 2012, 187, 1-26, (2012) · Zbl 1328.47084
[9] Ahmad, B.; Nieto, J. J., Sequential fractional differential equations with three-point boundary conditions, Computers & Mathematics with Applications, 64, 10, 3046-3052, (2012) · Zbl 1268.34006
[10] Ubriaco, M. R., Entropies based on fractional calculus, Physics Letters A, 373, 30, 2516-2519, (2009) · Zbl 1231.82024
[11] Henderson, J.; Ouahab, A., Fractional functional differential inclusions with finite delay, Nonlinear Analysis. Theory, Methods & Applications, 70, 5, 2091-2105, (2009) · Zbl 1159.34010
[12] Agarwal, R. P.; Belmekki, M.; Benchohra, M., A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative, Advances in Difference Equations, 47, (2009) · Zbl 1182.34103
[13] Chang, Y.-K.; Nieto, J. J., Some new existence results for fractional differential inclusions with boundary conditions, Mathematical and Computer Modelling, 49, 3-4, 605-609, (2009) · Zbl 1165.34313
[14] Hamani, S.; Benchohra, M.; Graef, J. R., Existence results for boundary-value problems with nonlinear fractional differential inclusions and integral conditions, Electronic Journal of Differential Equations, 2010, 20, 1-16, (2010) · Zbl 1185.26010
[15] Cernea, A., On the existence of solutions for nonconvex fractional hyperbolic differential inclusions, Communications in Mathematical Analysis, 9, 1, 109-120, (2010) · Zbl 1193.35003
[16] Ahmad, B.; Ntouyas, S. K., Some existence results for boundary value problems of fractional differential inclusions with non-separated boundary conditions, Electronic Journal of Qualitative Theory of Differential Equations, 71, 1-17, (2010) · Zbl 1206.26005
[17] Sudsutad, W.; Tariboon, J., Existence results of fractional integro-differential equations with m-point multi-term fractional order integral boundary conditions, Boundary Value Problems, 2012, (2012) · Zbl 1278.26014
[18] Coffey, W. T.; Kalmykov, Y. P.; Waldron, J. T., The Langevin Equation. The Langevin Equation, World Scientific Series in Contemporary Chemical Physics, 14, (2004), River Edge, NJ, USA: World Scientific Publishing, River Edge, NJ, USA · Zbl 1098.82001
[19] Lim, S. C.; Li, M.; Teo, L. P., Langevin equation with two fractional orders, Physics Letters A, 372, 42, 6309-6320, (2008) · Zbl 1225.82049
[20] Lim, S. C.; Teo, L. P., The fractional oscillator process with two indices, Journal of Physics A, 42, 6, (2009) · Zbl 1156.82010
[21] Uranagase, M.; Munakata, T., Generalized Langevin equation revisited: mechanical random force and self-consistent structure, Journal of Physics A, 43, 45, (2010) · Zbl 1214.82082
[22] Denisov, S. I.; Kantz, H.; Hänggi, P., Langevin equation with super-heavy-tailed noise, Journal of Physics A, 43, 28, (2010) · Zbl 1198.82046
[23] Ahmad, B.; Nieto, J. J., Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions, International Journal of Differential Equations, (2010) · Zbl 1207.34007
[24] Lozinski, A.; Owens, R. G.; Phillips, T. N., The Langevin and Fokker-Planck equations in polymer rheology, Handbook of Numerical Analysis, 16, 211-303, (2011) · Zbl 1318.76016
[25] Lizana, L.; Ambjörnsson, T.; Taloni, A.; Barkai, E.; Lomholt, M. A., Foundation of fractional Langevin equation: harmonization of a many-body problem, Physical Review E, 81, 5, (2010)
[26] Ahmad, B.; Nieto, J. J.; Alsaedi, A.; El-Shahed, M., A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Analysis. Real World Applications, 13, 2, 599-606, (2012) · Zbl 1238.34008
[27] Deimling, K., Multivalued Differential Equations. Multivalued Differential Equations, de Gruyter Series in Nonlinear Analysis and Applications, 1, (1992), Berlin, Germany: Walter de Gruyter, Berlin, Germany
[28] Hu, S.; Papageorgiou, N. S., Handbook of Multivalued Analysis. Handbook of Multivalued Analysis, Mathematics and its Applications, I, (1997), Dordrecht, The Netherlands: Kluwer Academic Publishers, Dordrecht, The Netherlands · Zbl 0887.47001
[29] Smirnov, G. V., Introduction to the Theory of Differential Inclusions. Introduction to the Theory of Differential Inclusions, Graduate Studies in Mathematics, 41, (2002), Providence, RI, USA: American Mathematical Society, Providence, RI, USA · Zbl 0992.34001
[30] Lasota, A.; Opial, Z., An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bulletin de l’Académie Polonaise des Sciences. Série des Sciences Mathématiques, 13, 781-786, (1965) · Zbl 0151.10703
[31] Granas, A.; Dugundji, J., Fixed Point Theory. Fixed Point Theory, Springer Monographs in Mathematics, (2005), New York, NY, USA: Springer, New York, NY, USA
[32] Bressan, A.; Colombo, G., Extensions and selections of maps with decomposable values, Studia Mathematica, 90, 1, 69-86, (1988) · Zbl 0677.54013
[33] Kisielewicz, M., Differential Inclusions and Optimal Control. Differential Inclusions and Optimal Control, Mathematics and its Applications (East European Series), 44, (1991), Dordrecht, The Netherlands: Kluwer Academic Publishers Group, Dordrecht, The Netherlands · Zbl 0731.49001
[34] Covitz, H.; Nadler, S. B., Multi-valued contraction mappings in generalized metric spaces, Israel Journal of Mathematics, 8, 5-11, (1970) · Zbl 0192.59802
[35] Frigon, M.; Granas, A.; Frigon, M., Théorèmes d’existence de solutions d’inclusions différentielles, Topological Methods in Differential Equations and Inclusions. Topological Methods in Differential Equations and Inclusions, NATO ASI Series C, 472, 51-87, (1995), Dordrecht, The Netherlands: Kluwer Academic, Dordrecht, The Netherlands · Zbl 0834.34021
[36] Castaing, C.; Valadier, M., Convex Analysis and Measurable Multifunctions. Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics, 580, (1977), Berlin, Germany: Springer, Berlin, Germany · Zbl 0346.46038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.